On the divisibility properties of families of filtered F-crystals.
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 389-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hodge filtration, Gauss-Manin connection, crystalline cohomology, de Rham cohomology, Witt vectors, divisibility, action of Frobenius, filtered F- crystals
@article{MAN_1990__288_1_164741,
author = {Adolfo Quir\'os},
title = {On the divisibility properties of families of filtered {F-crystals.}},
journal = {Mathematische Annalen},
pages = {389--412},
year = {1990},
volume = {288},
number = {1},
zbl = {0692.14010},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164741/}
}
Adolfo Quirós. On the divisibility properties of families of filtered F-crystals.. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 389-412. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164741/